# SDR 2002UALA01713

- Difficulty date: November 11, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N948UA
- Make and model: Boeing 737522
- Aircraft serial: 26691
- Aircraft time: 28,432 hours, 18,445 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT DOOR THRESHOLD BULLNOSE ANGLE UNDER SILL WEB IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED ANGLE.
